Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Shan Shan    :recent first  alphabetical  combined  bibtex listing:

Papers Published

  1. Shan, S; Kovalsky, SZ; Winchester, JM; Boyer, DM; Daubechies, I, ariaDNE: A robustly implemented algorithm for Dirichlet energy of the normal, Methods in Ecology and Evolution, vol. 10 no. 4 (April, 2019), pp. 541-552 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320